Une remarque sur certains nœuds de \(S^1\times S^2\). (French) Zbl 0401.57011


57M25 Knots and links in the \(3\)-sphere (MSC2010)
57R65 Surgery and handlebodies
Full Text: Numdam EuDML


[1] R. Kirby : Problems in low dimensional manifold theory (preprint). · Zbl 0394.57002
[2] B. Mazur : A note on some contractible 4-manifolds . Ann. of Math. 73 (1961) 221-228. · Zbl 0127.13604
[3] C. Papakyriakopoulos : On Dehn’s lemma and the asphericity of knots . Ann. of Math. 66 (1957) 1-26. · Zbl 0078.16402
[4] J. Stallings : On the loop theorem . Ann. of Math. 72 (1960) 12-19. · Zbl 0094.36103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.